Publication
Title
Photoluminescence of spherical quantum dots
Author
Language
English
Source (journal)
Physical review : B : condensed matter and materials physics. - Lancaster, Pa, 1998 - 2015
Publication
Lancaster, Pa : 1998
ISSN
1098-0121 [print]
1550-235X [online]
Volume/pages
57(1998), p. 2415-2425
ISI
000071834900065
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 29.05.2017
To cite this reference